# SDR 99FDEA00172

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

99-106 - A/C DRIVEN OFF TAXI-WAY BY FLT CREW, RIGHT MAIN GEAR ASSY BAGGED IN GRD.  CLEANED GEAR AND INSPECTED AS PER 32-40-00-06.  OK FOR SERVICE.
